# SDR NACA2024060700005

- Difficulty date: June 7, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N563NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30564
- Aircraft time: 84,724 hours, 21,538 cycles
- Engine: Pwa PW4062
- Engine time: 3,306 hours, 924 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: UNKNOWN
- Condition: Unknown
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENG A/O VALVE. L ENG A/O VALVE.  REMOVED AND REPLACED #1 ENGINE.
